On the existence of RUC systems in rearrangement invariant spaces

Sergey V. Astashkin, Guillermo P. Curbera, Konstantin E. Tikhomirov

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We characterize rearrangement invariant spaces X on [0, 1] with the property that each orthonormal system in X which is uniformly bounded in some Marcinkiewicz space , for equivalent to , is a system of Random Unconditional Convergence (RUC system).

Original languageEnglish (US)
Pages (from-to)175-186
Number of pages12
JournalMathematische Nachrichten
Volume289
Issue number2-3
DOIs
StatePublished - Feb 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Random unconditional convergence
  • Rearrangement invariant space

Fingerprint Dive into the research topics of 'On the existence of RUC systems in rearrangement invariant spaces'. Together they form a unique fingerprint.

Cite this